# SDR 97FDEA00777

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184FE
- Make and model: Boeing 727-22
- Aircraft serial: 18870
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6516351
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0103 008 CORROSION (C53-224-06) ON FLOORBEAM BS 328, LBL 37, WL 208.  REMOVED CORROSION (C53-224-06) FOUND TO BE OUT OF LIMITS.  REPAIRED BS 328, LBL 37, WL 208 PER FED-EX EA NR 7-5310-36824.
